# SDR SWAA2017042513375

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 4,220 hours, 1,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLASHLIGHT STRAP BROKEN.      R & R THE STRAP IAW MM.
